Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Expansive Self-Homeomorphisms of a Compact Metric Space

B. F. Bryant
The American Mathematical Monthly
Vol. 69, No. 5 (May, 1962), pp. 386-391
DOI: 10.2307/2312129
Stable URL: http://www.jstor.org/stable/2312129
Page Count: 6

You can always find the topics here!

Topics: Homeomorphism, Integers, Topological theorems, Mathematical constants
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Expansive Self-Homeomorphisms of a Compact Metric Space
Preview not available

Page Thumbnails

  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391